# SDR UPS04443501

- Difficulty date: October 30, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 73,613 hours, 17,591 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING - CRACK FOUND ON RT WING UPPER SKIN AT BS 1241 UPPER SPLICE PLATE AREA AT HOLE NR 11 BY APPROX 0.040 INCH LONG RUNNING FWD.  HOLE CRACKS REMOVED AND BUSHING FABRICATED AND INSTALLED AS PER SOPM 20-50-03 AND WORK PROCESS CARD UW653051.
